# SDR UPS01836006

- Difficulty date: May 3, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 1140 FRAME IS CORRODED AND HAS MISDRILED HOLES BETWEEN LONG 32L TO 32R.  REPAIRED FRAME IAW 8110-3 APPROVED DH SK 880-085.
